Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3187492, 9 pages
https://doi.org/10.1155/2017/3187492
Research Article

Positive Solutions of Fractional Differential Equations with -Laplacian

1College of Mathematics and Finance, Xiangnan University, Chenzhou 423000, China
2College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Sujing Sun; moc.361@jssdk

Received 21 June 2017; Revised 5 October 2017; Accepted 23 October 2017; Published 14 November 2017

Academic Editor: Lishan Liu

Copyright © 2017 Yuansheng Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuansheng Tian, Sujing Sun, and Zhanbing Bai, “Positive Solutions of Fractional Differential Equations with -Laplacian,” Journal of Function Spaces, vol. 2017, Article ID 3187492, 9 pages, 2017. doi:10.1155/2017/3187492